Diffusion in the $\mathrm{Cu}$ – $\mathrm{Zn}$ system under sign variable deformations
Doklady Akademii Nauk, Tome 189 (1969) no. 3, pp. 518-520
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_3_a20,
author = {A. V. Kulemin and A. M. Mitskevich},
title = {Diffusion in the $\mathrm{Cu}$ {\textendash} $\mathrm{Zn}$ system under sign variable deformations},
journal = {Doklady Akademii Nauk},
pages = {518--520},
year = {1969},
volume = {189},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_3_a20/}
}
TY - JOUR
AU - A. V. Kulemin
AU - A. M. Mitskevich
TI - Diffusion in the $\mathrm{Cu}$ – $\mathrm{Zn}$ system under sign variable deformations
JO - Doklady Akademii Nauk
PY - 1969
SP - 518
EP - 520
VL - 189
IS - 3
UR - http://geodesic.mathdoc.fr/item/DAN_1969_189_3_a20/
LA - ru
ID - DAN_1969_189_3_a20
ER -
A. V. Kulemin; A. M. Mitskevich. Diffusion in the $\mathrm{Cu}$ – $\mathrm{Zn}$ system under sign variable deformations. Doklady Akademii Nauk, Tome 189 (1969) no. 3, pp. 518-520. http://geodesic.mathdoc.fr/item/DAN_1969_189_3_a20/